Brupal Kid Tablet contains: Ibuproten -100mg + Paracetamol - 125mg
Analgesic and Antipyretic
Brupal has an analgesic and a action. Ibuprofen is non selective Cox-2 inhibitor and paracetamol is Cox-3 inhibitor which is safe and effective inrelieving pain without having unwanted gastrointestinal side effects
Brupal Kid is indicated for the relief of mild to moderate pain associated with fever.
Brupal kid is contraindicated in patients with the following conditions:-
1 History of severe allergic reaction such as anaphylaxis or angioedema, induced by aspirin or other NSAIDS,
2 Patients sensitive to any of the ingredients
Dosage in excess of those recommended by the Physician cause severe liver function damage.